# SDR ASOA2012122102720

- Difficulty date: December 10, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,254 hours, 16,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 231ALF EMERGENCY LIGHT LENS CRACKED.  REMOVED CRACKED LENS FROM 243ALC IAW AMM 33-51-09-000-801 AND REPLACED WITH SERVICEABLE LENS IAW AMM 33-51-09-400-801.
